Li Junping, Professor in school ofmathematics and statistics, PhD supervisor. Awarded Bachelor of Science degreein 1983 at Hunan Normal University. Awarded Master of Science Degree In 1988 atBeijing Normal University. Awarded PhD in 1994 at Central South University. Hestudied at Greenwich University UK during 2002 -2005 and was awarded his secondPhD. Li mainly engaged in the research ofprobability theory and mathematical statistics and related fields.Hehas obtained a series of important achievements on the process of Markovprocess, Markov skeleton process, general Markov branching process and queuingnetwork. He was awarded the first prize of scientific and technologicalprogress in Hunan province in 2001 and the second prize of natural sciencepapers of Hunan in 2006. He ever visited Hongkang university as a visitingscholar for several times. He has publishied 2 books and more than 80 researchpapers on the important international journals such as “Advancesin Applied Probability”, “Journal of AppliedProbability”,“Methodologyand Computing in Applied Probability”, “Queueing systems”, “Statisticsand Probability Letters”, “Science china:Mathematics”. Until now,he has awarded 3 funds ofNational Natural ScienceFoundation of China, 1 Research Fund for the Doctoral Program of HigherEducation of China and 1 project of Scientific Research Foundation forthe Returned Overseas Chinese Scholars, State Education Ministry. 

Published books: 

1.Birth and DeathProcesses,(Jointwork),HunanScience and Technology Press, 2000. 

2.MarkovSkeleton-Mixedmodels,(Jointwork),HunanScience and Technology Press, 2000. 

Published papers(2006-): 

1.ChenA.Y.,Li J.P. & Ramesh N.I., General Harris Regularity Criterion forNon-linear Markov Branching Processes, 

2.Statisticsand Probability Letters, 2006(76):446-452,(SCI). 

3..LiJ.P. & Chen A.Y, Markov branching Processes with immigration and Resurrection,Markov Processes and Related Fields, 2006, 12, 139-168. 

4.LiJ.P., On Variation of Single Birth Processes, 

Acta Mathematicae Applicatae Sinica, 2006, 22(4):663-670. 

5.ChenA.Y., Phil Pollett, Li J.P. & Zhang H.J., A Remark on the Uniqueness of WeightedBranching Processes, Journal of Applied Probability, 2007, 44,(SCI). 

6.ChenA.Y., Li J.P. and Ramesh N.I., Probabilistic approach in weighted Markovbranching processes, Statistics & Probability Letters, 2008,78(6):771-779(SCI) 

7.Li J.P.and Chen A.Y., Markov Branching Processes with Immigration and InstantaneousResurrection, (in English) 

Science in China(Series A),2008, 51(4):1266-1286,(SCI). 

8..LiJ.P. and Chen A.Y., Decay Property of Stopped Markovian Bulk-arriving Queues,Advances in Applied Probability,2008, 40(1):95-121, (SCI,EI). 

9.LiJ.P., Decay Parameter and Related Properties of 2-type Branching Processes,Science in China(Series A),2009, 52(5):875-894,(SCI). 

10.Chen A.Y.,Li J.P., General Collision Branching Processes with Two Parameters, Science inChina(Series A),2009, 52(7):1546-1568,(SCI). 

11.Chen A.Y.,Phil Pollett, Li J.P. and Zhang H.J., Uniqueness, Extinction and Explosivity ofGeneralised Markov Branching Processes with Pairwise Interaction, Methodologyand Computing in Applied Probab., 2010,12(3):511-531, (SCI). 

12.LiJ.P., Hou Z.T., The Stability of Logistic Model with Random Impulse, Chin.Quart. J. of Math., 2009, 24(1):1-9. 

13.Li J.P.and Zhang H.X., Recurrence and Ergodicity Properties of Collision BranchingProcesses with Resurrection, Chinese Journal of Contemporary Math., 2009,30(1):23-34. 

14.Chen A.Y.,Pollett P., Li J.P. and Zhang H.J., Markovian bulk-arrival and bulk-servicequeues with state-depenedent control, Queueing Syst. 2010, 64:267-304, (SCI). 

15.ChenA.Y., Li J.P., Hou Z.T. & Kai Ng., Decay properties and quasi-stationarydistributions for stopped Markovian bulk-arrival and bulk-service queues,Queueing Syst. 2010, 66: 275–311, (SCI). 

16.LiJ.P., Liu Z.M., Markov branching processes with immigration-migration andresurrection, Science in China(Series A),2011, 54, No. 5: 1043–1062, (SCI). 

17.LiJ.P., Chen, A.Y. and Pakes, A.G., Asymptotic Properties of the Markov BranchingProcess with Immigration, Journal of Theoretical Probability, 2012,25(1):122-143, (SCI). 

18.Li J.P,Wang J.,Decay Parameterand Related Properties of n-type Branching Processes,Science China Mathematics, 2012,55(12):2535-2556, (SCI). 

19.ChenA.Y., Li J.P., Chen Y.Q. Zhou D.X., Extinction Probability ofinteracting Branching-collision Processes,Advances In AppliedProbability, 2012, 44(1:226-259, (SCI). 

20.Wang J.and Li J.P., Uniqueness, Recurrence and Decay Properties of Collision BranchingProcesses with Immigration, Statistics and Probability Letters, 2013,83(7):1603-1612,(SCI). 

21.LiJ.P., Chen A.Y., The Decay Parameter and Invariant Measures for MarkovianBulk-Arrival Queues with Control at Idle Time, Methodol Comput Appl Probab.2013,15(2):467-484, (SCI). 

关闭